• Size

    24 ct

    Description

    Other Information: Each caplet contains: calcium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if blister unit is broken or torn. Misc: Diphenhydramine HCl 25 mg. Helps you fall asleep. Non habit-forming. Does not contain pain reliever. Quality Guaranteed: Compare to Simply Sleep Nighttime Sleep Aid active ingredient (This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of simply sleep nighttime sleep aid). Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com.

    Identifier

    00036800044135

    SKU/UPC

    3680004413

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 ct

    Description

    Sominex® Nighttime Sleep-Aid 16 Tablets. Original formula. Wake up rested & refreshed. Safe, effective & non-habit forming. Original formula. Diphenhydramine HCl. Doctor recommended #1 ingredient. Helps you fall asleep fast. Use: helps reduce difficulty falling asleep. Questions 1-866-255-5202 weekdays. www.sominex.com. ©2014 Medtech Products Inc.

    Identifier

    00042037103552

    SKU/UPC

    4203710355

    Manufacturer

    Medtech Products Inc.

    Brand

    Sominex
  • Size

    48 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). protect from light.

    Identifier

    00323900014015

    SKU/UPC

    32390001401

    Manufacturer

    P & G

    Brand

    ZZzQuil
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Sleep soundly. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Questions or comments? 1-877-881-5813. www.ZzzQuil.com.

    Identifier

    00323900013988

    SKU/UPC

    32390001398

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    6 oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Sleep soundly. www.ZzzQuil.com.

    Identifier

    00323900013964

    SKU/UPC

    32390001396

    Manufacturer

    P & G

    Brand

    Vicks